Alert archive / Ohio / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 162, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Aug 16, 2007, 7:17 PM EDT for Lawrence County, Ohio. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 16, 2007, 7:17 PM EDT (23:17 UTC)
- Expired
- Aug 16, 2007, 7:45 PM EDT
- In force
- 28 min
- Issued by
- NWS Charleston, WV
- Area
- Counties, with a storm outline in the text
County Lawrence County, OH
The radar
The Charleston,WV radar (KRLX), 69 km from the middle of the area, began a volume at 23:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 16, 4:50 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.3 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 940 J/kg
- Mixed-layer CIN
- -256 J/kg
- Mixed-layer LCL
- 1293 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 221 m²/s²
- 0-3 km storm-relative helicity
- 223 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KRLX 162317
SVRRLX
OHC087-162345-
/O.NEW.KRLX.SV.W.0162.070816T2317Z-070816T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
717 PM EDT THU AUG 16 2007
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LAWRENCE COUNTY IN SOUTHEAST OHIO...
* UNTIL 745 PM EDT
* AT 710 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR AID...OR ABOUT 8 MILES EAST
OF LAKE VESUVIUS...AND MOVING EAST AT 10 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SCOTTOWN BY 735 PM EDT...
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
THURSDAY EVENING FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL
WEST VIRGINIA.
LAT...LON 3869 8246 3867 8241 3867 8237 3859 8236
3858 8234 3858 8230 3857 8229 3850 8253
3866 8256
TIME...MOT...LOC 2317Z 252DEG 11KT 3859 8247
$$2 follow-up statements
000
WWUS51 KRLX 162329
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
728 PM EDT THU AUG 16 2007
OHC087-162345-
/O.CON.KRLX.SV.W.0162.000000T0000Z-070816T2345Z/
LAWRENCE OH-
728 PM EDT THU AUG 16 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR LAWRENCE COUNTY...
AT 725 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR AID...OR
ABOUT 10 MILES EAST OF LAKE VESUVIUS...MOVING EAST AT 10 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL EASTERN LAWRENCE COUNTY AT 740 PM EDT
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3869 8246 3867 8241 3867 8237 3859 8236
3858 8234 3858 8230 3857 8229 3850 8253
3866 8256
TIME...MOT...LOC 2328Z 252DEG 11KT 3861 8241
$$000
WWUS51 KRLX 162345
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
746 PM EDT THU AUG 16 2007
OHC087-162356-
/O.EXP.KRLX.SV.W.0162.000000T0000Z-070816T2345Z/
LAWRENCE OH-
746 PM EDT THU AUG 16 2007
...THE SEVERE THUNDERSTORM WARNING FOR LAWRENCE COUNTY EXPIRES AT 745
PM EDT...
THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER OTHER WEAKER
THUNDERSTORMS IN THE AREA MAY PRODUCE GUSTY WINDS AND PEA SIZE HAIL.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3869 8246 3867 8241 3867 8237 3859 8236
3858 8234 3858 8230 3857 8229 3850 8253
3866 8256
TIME...MOT...LOC 2329Z 252DEG 11KT 3861 8241
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 5:54 PM EDT, 1 hour 23 minutes earlier.
Area forecast discussion, Aug 16, 5:54 PM EDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 554 PM EDT THU AUG 16 2007 .SYNOPSIS... STRONG THUNDERSTORMS THIS EVENING...BEFORE COLD FRONT MOVES SOUTH OF THE AREA OVERNIGHT. HIGH PRESSURE BUILDS WITH COOLER WEATHER INTO THE WEEKEND. && .NEAR TERM /THROUGH FRIDAY NIGHT/... LATE AFTERNOON UPDATE... THUNDERSTORMS HAVE ERUPTED ALONG NEARLY STATIONARY OUTFLOW BOUNDARY ALONG THE OHIO RIVER INTO CENTRAL WEST VIRGINIA. THIS WILL CONTINUE TO FIRE THUNDERSTORMS THROUGH THE EVENING HOURS...MAINLY SOUTH HALF OF THE FORECAST AREA...BEFORE FRONT FINALLY PUSHES SOUTH OF THE REGION LATER TONIGHT. HAVE UPPED POPS TO LIKELY MAINLY SOUTH OF I64 CORRIDOR...WITH POSSIBLE SEVERE EARLY THIS EVENING. OLD DISCUSSION... MANY RECORD HIGHS HAVE BEEN TIED OR BROKEN THIS AFTERNOON...THANKS TO FAVORABLE TIMING IN BETWEEN UPPER LEVEL WAVES ALLOWING FOR FULL HEATING BY THE SUN. CAP HAS BEEN TOO STRONG TO OVERCOME FOR ANY POP UP STORMS...BUT THE UPSTREAM UPPER WAVE HAS DEVELOPED A COMPLEX OF STORMS IN CENTRAL ILLINOIS...WHICH WILL QUICKLY RIDE THROUGH THE FLOW ALONG SHARP TEMPERATURE GRADIENT INTO THE CWA THIS EVENING. AN OLD OUTFLOW BOUNDARY WAS SET BY CONVECTION THIS MORNING...WHICH SHOULD ALSO HELP TO SUSTAIN COMPLEX AS IT GETS HERE. FREEZING LEVEL AROUND 14KFT...SO WHILE HAIL WILL BE POSSIBLE...MAIN THREAT WILL BE GUSTY WINDS THIS EVENING...WITH UNIDIRECTIONAL SHEAR. SPC MAINTAINS SLIGHT RISK OF SEVERE THUNDERSTORMS /AS OF 19Z/. WENT WITH A MAX OF LOW LIKELY POPS RUNNING FROM SOUTHERN TRI-STATE THROUGH COALFIELDS...DESPITE LACK OF QPF SHOWN BY LOCAL HIGH RESOLUTION MODELS WHICH HAVE FAILED TO CAPTURE UPSTREAM CONVECTION. GFS ACTUALLY HAS A DECENT HANDLE OF INCOMING WAVE AND ASSOCIATED PRECIP. MAIN COMPLEX LOOKS TO PASS THROUGH 8PM-MIDNIGHT TIMEFRAME. ONCE WAVE PASSES...SURFACE FRONT SLIPS TO SOUTHERNMOST CWA BY 12Z FRIDAY. DRY AIR AND SUNSHINE TAKES OVER AFTER SOME MORNING SHOWERS IN THE SOUTH. COMPARED TO TODAY...ABOUT TEN DEGREES COOLER FOR HIGHS FRIDAY...WHICH IS STILL UPPER 80S/NEAR 90 IN THE LOWLANDS. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... HIGH PRESSURE SETTLES IN ON SATURDAY AND SLOWLY MOVES EAST DURING THE DAY. THIS AIR MASS LOOKS VERY DRY SO HAVE LOWERED THE SKY COVER AND ALSO REDUCED ANY MENTION OF POPS FOR SAT NIGHT AS THE WARM FRONT TRIES TO REORGANIZE TO THE NORTHERN PART OF THE AREA. WHILE SOME SHORTWAVE ENERGY TRIES TO DIVE SE ACROSS THE GREAT LAKES INTO PA...NOT EXPECTING THAT THIS WILL AFFECT THE REGION AS IT IS TOO FAR NORTH AND WITH THE DRY AIRMASS IN PLACE THE MOISTURE SHOULD BE VERY LIMITED. TEMPERATURES ARE A LITTLE TRICKY AT THIS POINT AS THE 850 TEMPERATURE GRADIENT IS VERY TIGHT AND COULD LEAD TO SOME LARGER DIFFERENCES BETWEEN SITES THAN NORMAL. HAVE HELD ON TO SLIGHTLY WARM VALUES IN THE SOUTH LEANING MORE TOWARD THE WARM FWC AND MET...BUT ACROSS THE NORTH...WHERE THE COOLER AIR SHOULD BE IN PLACE...LEANED MORE TOWARD THE MAV/MET NUMBERS. ON SUNDAY...THE MODELS HAVE CHANGED COURSE A BIT AS THE HEIGHTS BEGIN TO BUILD BACK INTO THE AREA AND THE UPPER RIDGE SLIDES EAST OVER THE SOUTHEASTERN US. THIS WILL HELP THE WARM FRONT DEVELOP ACROSS NCENTRAL OHIO AND SRN PA. HAVE LEFT A TIGHT GRADIENT OF POPS ACROSS THE NORTH NEAR THE FRONT...BUT WENT LOWER ON THE POPS ACROSS THE SOUTH. WILL HAVE TO WATCH THE NW FLOW ALOFT AS IT COULD HELP PUSH THE SHOWERS FURTHER SOUTH ON SUNDAY...SHOULD THE FLOW TURN MORE. WITH THE HEIGHTS BUILDING...THE WARMER TEMPERATURES SHOULD BEGIN TO RETURN. HAVE STARTED TO PUSH VALUES UP...A TOUCH ABOVE THE 12Z MEX. && .LONG TERM /MONDAY THROUGH THURSDAY/... OVERALL...THE EXTENDED RANGE MODELS ARE IN DECENT AGREEMENT SHOWING THE RIDGING OVER THE SOUTHERN HALF OF THE COUNTRY CONTINUING THROUGH THE PERIOD. OVER THE OHIO VALLEY...THE TROUGH THAT DIVES SOUTHWARD FOR THE WEEKEND...GRADUALLY PULLS OUT AND THE HEIGHTS AGAIN BUILD TOWARD MID WEEK WITH A RETURN TO THE WARMER CONDITIONS EXPECTED. HPCS PATTERN WAS ALONG THIS LINE SO HAVE GENERALLY FOLLOWED THIS SCENARIO. FOR MONDAY...AS THE UPPER TROUGH PULLS AWAY...A WARM FRONT SLIDES SLOWLY NORTHWARD ACROSS THE REGION AND COULD BE A FOCUS FOR SHOWERS AND THUNDERSTORMS AS THE MOISTURE BUILDS. WILL NEED TO WATCH FOR THE POTENTIAL FOR SOME STRONGER STORMS AS THE FLOW ALOFT IS NORTHWEST...WHICH OFTEN HELPS TO AID THE STORM DEVELOPMENT. WITH MORE CLOUDS AROUND...HELD TEMPERATURES DOWN A TOUCH IN THE MID TO UPPER 80S...BUT IT COULD BE A TOUCH COOLER IN THE NORTH...DEPENDING UPON WHERE THE RAIN SHIELD WITH THE ISENTROPIC LIFT SETS UP. ON TUESDAY...THE WARM FRONT BEGINS TO LIFT AWAY FROM THE AREA SO GRADUALLY ALLOW THE POPS TO LESSEN DURING THE DAY AND ALSO BEGIN TO RAISE TEMPERATURES. ON WEDNESDAY AND THURSDAY...THE UPPER RIDGE PUSHES INTO THE AREA...AND THE SOUTHWEST FLOW AT THE SURFACE SHOULD ALLOW THE HEAT TO BUILD. HAVE RAISED TEMPERATURES A TOUCH FROM THE MEX AND HPC GUIDANCE FOR HIGHS AS THE HEAT SHOULD BE BUILDING. && .AVIATION /22Z THURSDAY THROUGH TUESDAY/... LATE AFTERNOON UPDATE... CONCENTRATED AREA OF THUNDERSTORMS ALONG A NEARLY STATIONARY OUTFLOW BOUNDARY ALONG THE OHIO RIVER INTO CENTRAL WEST VIRGINIA THROUGH 02Z...AFFECTING MAINLY HTS AND CRW. OLD DISCUSSION... COMPLEX OF GUSTY STORMS AND ASSOCIATED DEGRADED CONDITIONS MAY IMPACT KHTS...KCRW...AND KBKW BETWEEN 00Z-06Z. AFTER 06Z...ALL TERMINALS /EXCEPT KBKW/ COULD DROP INTO IFR AS CLOUDS BEGIN TO BREAK LATE TONIGHT. KEKN PROBABLY WILL GET INTO LIFR FOR A FEW HOURS. VFR TAKES OVER AFTER 13Z FRIDAY. AVIATION OUTLOOK...18Z FRI-TUE...EACH LATE NIGHT/EARLY MORNING COULD YIELD IFR VALLEY FOG...ESPECIALLY KEKN /IFR OR WORSE/. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...JMV NEAR TERM...JMV SHORT TERM...ESS LONG TERM...ESS AVIATION...JMV
Hazardous weather outlook, Aug 16, 4:36 AM EDT, 14 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 436 AM EDT THU AUG 16 2007 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-046-047-170845- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE- CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA- ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON- GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE- NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 436 AM EDT THU AUG 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS FOR THE ENTIRE AREA TODAY THROUGH THIS EVENING. THE MAIN THREAT WILL BE DAMAGING WINDS AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Aug 16, 6:42 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
642 PM EDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG 8 NE WINFIELD 38.61N 81.78W
08/16/2007 PUTNAM WV EMERGENCY MNGR
LARGE BRANCHES DOWN IN PARADISE
&&Local storm report, Aug 16, 6:52 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
652 PM EDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TSTM WND DMG ASHLAND 38.46N 82.64W
08/16/2007 BOYD KY EMERGENCY MNGR
WIDESPREAD TREES DOWN IN THE NORTHERN PART OF THE COUNTY
&&Local storm report, Aug 16, 6:57 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
657 PM EDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0651 PM HAIL CLENDENIN 38.41N 81.34W
08/16/2007 U0.75 INCH KANAWHA WV PUBLIC
EVENT OCCURRED BETWEEN
636 PM 08/16/2007 AND 651 PM 08/16/2007
&&
NNNNSpecial weather statement, Aug 16, 7:02 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 702 PM EDT THU AUG 16 2007 WVZ015-016-162345- KANAWHA WV-ROANE WV- 702 PM EDT THU AUG 16 2007 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... AT 702 PM EDT...A STRONG THUNDERSTORM WAS OVER SOUTHWESTERN ROANE COUNTY...OR ABOUT 13 MILES NORTHEAST OF SISSONVILLE...MOVING EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE... LEFT HAND...LOONEYVILLE...TARIFF...HARMONY...AMMA AND WALTON. WIND GUSTS TO 45 MPH...FREQUENT LIGHTNING...AND PEA SIZE HAIL ARE ALL POSSIBLE WITH THIS STORM. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 13
Special weather statement, Aug 16, 7:11 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 711 PM EDT THU AUG 16 2007 KYZ101-103-OHZ083-086-087-WVZ005>007-014-170015- GREENUP KY-BOYD KY-LAWRENCE OH-GALLIA OH-JACKSON OH-PUTNAM WV-MASON WV-CABELL WV-WAYNE WV- 711 PM EDT THU AUG 16 2007 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... AT 711 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM PORTSMOUTH TO CEREDO...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS LINE OF STORMS INCLUDE... GRAYS BRANCH...SUMMIT...ASHTON...GALLOPOLIS FERRY... FRAZIERS BOTTOM AND ONA. WIND GUSTS TO 45 MPH...NUMEROUS CLOUD TO GROUND LIGHTNING STRIKES... AND PEA SIZE HAIL ARE ALL POSSIBLE WITH THIS STORM. TAKE COVER AS THESE STORMS APPROACH PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 10
Local storm report, Aug 16, 7:13 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
713 PM EDT THU AUG 16 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL IRONTON 38.55N 82.66W
08/16/2007 U0.75 INCH LAWRENCE OH PUBLIC
EVENT OCCURRED BETWEEN
655 PM 08/16/2007 AND 710 PM 08/16/2007
&&
NNNNNearby
Severe Thunderstorm Warnings in Ohio, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.